Vol. 4, No. 2, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
Continuous $p$-Bessel mappings and continuous $p$-frames in Banach spaces

Mohammad Hasan Faroughi and Elnaz Osgooei

Vol. 4 (2011), No. 2, 167–186

We define the concept of continuous p-frames ( cp-frames) for Banach spaces, generalizing discrete p-frames. We prove that under certain conditions the direct sum of a finite number of cp-frames is again a cp-frame. We obtain equivalent conditions for duals of cp-Bessel mappings and show existence and uniqueness of duals of independent cp-frames. Lastly we discuss perturbation of these frames.

frames, continuous $p$-frames, Schauder basis, reflexive space
Mathematical Subject Classification 2010
Primary: 42C99, 42C15
Secondary: 42C40
Received: 17 February 2011
Accepted: 26 February 2011
Published: 17 January 2012

Communicated by David R. Larson
Mohammad Hasan Faroughi
Faculty of Mathematical Science
University of Tabriz
29 Bahman Boulevard
Department of Mathematics
Islamic Azad University, Shabestar Branch
Shabestar 0098
Elnaz Osgooei
Faculty of Mathematical Science
University of Tabriz
29 Bahman Boulevard
Tabriz 0098